Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Matrix summability in $ F$-fields


Author: J. B. Roberts
Journal: Proc. Amer. Math. Soc. 8 (1957), 541-543
MSC: Primary 40.0X
DOI: https://doi.org/10.1090/S0002-9939-1957-0086911-2
MathSciNet review: 0086911
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. V. Andree and G. M. Petersen, Matrix methods of summation, regular for $ p$-adic valuations, Proc. Amer. Math. Soc. vol. 7 (1956) pp. 250-253. MR 0078487 (17:1201a)
  • [2] S. Banach, Théorie des operations linéaires, Warsaw, 1932.
  • [3] R. G. Cooke, Infinite matrices and sequence spaces, Macmillan, 1950. MR 0040451 (12:694d)
  • [4] A. F. Monna, Sur les espaces linéaires normes III, Neder. Akad. Wetensch. XLIX vol. 10 (1946).
  • [5] J. B. Roberts, Summability methods in valuation fields, University of Minnesota doctoral thesis, 1955.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40.0X

Retrieve articles in all journals with MSC: 40.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1957-0086911-2
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society